Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "W. Zoellner"
Found 3 record(s)
1. Dispersion Relations and Chew-Low Type Equations for Inelastic Meson Processes in the Fixed Source Case
W. Zoellner
JETP, 1959, Vol. 9, No. 4, p. 784
PDF (509.1K)

2. Integral Equations for KN Scattering
J. Wolf, W. Zoellner
JETP, 1961, Vol. 13, No. 1, p. 112
PDF (442.4K)

3. τ-Decay and ππ-Coupling
J. Wolf, W. Zoellner
JETP, 1962, Vol. 14, No. 3, p. 599
PDF (493.7K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems